# SDR DALA2019042202555

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 37,552 hours, 25,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT STA 389 ARE INOPERATIVE. MAINTENANCE INSTALLED A SERVICEABLE BATTERY PACK PER B717 AMM 33-51-03. (LP #5456807)
